# SDR MTNA2016030700001

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N914FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- Aircraft time: 25,420 hours, 27,215 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON TEE PICK-UP FITTINGS DISCOVERED TO HAVE EXFOLIATION CORROSION DURING VISUAL INSPECTION.  FABRICATED RT AILERON CENTER TEE PICK-UPS IAW SRM 5756110-01-001 AND SAMPLE.  REPLACED RT AILERON CENTER TEE PICK-UPS AT RIBS 11 AND 12 IAW SRM 512503-02-001-A01.
